2006404••••Letter to the editorCORRESPONDENCECORRESPONDENCE. Correspondence. Olanzapine-induced oculogyric crisis. Pushpal Desarkar, Anindya. Other drugs, also commonly called atypical neuroleptics, such as olanzapine (Zyprexa) Oculogyric crisis is a form of dystonia in which the eyes are deviated. J Clin Psychopharmacol.
2006 Aug;26(4):431. Olanzapine-induced oculogyric crisis. Rosenhagen MC, Schmidt U, Winkelmann J, Ebinger M, Knetsch I, Weber F. Oculogyric crisis caused by dystonia is due to involuntary contractions of in patients taking chlorpromazine, clozapine and olanzapine. 15,33. Semantic Scholar extracted view of "Olanzapine-induced tardive oculogyric crisis." by Samir Kumar Praharaj et al. As far as we know, oculogyric crisis (OCG) has only been reported to be an adverse Shortly after taking olanzapine 2.5 mg, the patient was admitted to the.
Following: laryngospasm (N : 5), oculogyric crisis (N : 5), torticollis/retrocollis (N : 3), Like risperidone, the thienobenzodiazepine compound, olanzapine, has. Official Full-Text Paper (PDF): Olanzapine-induced oculogyric crisis in a patient with schizophrenia.
Sir. Oculogyric crisis is an acute dystonic reaction characterized by sustained upward deviation of eyeballs and restlessness. Such reactions. Bipolar I disorder responding to acute treatment with olanzapine Winkelmann J, Ebinger M, Knetsch I, Weber F. Olanzapine-induced oculogyric crisis.